MathSciNet Relay Station
MathSciNet bibliographic data
MR141837 34.45
Jones, G. Stephen The existence of periodic solutions of $f\sp{\prime} (x)=-\alpha f(x-1)\{1+f(x)\}$. J. Math. Anal. Appl. 5 1962 435–450.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement